On a computation of plurigenus of a canonical threefold
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 303-323
Printed January 1, 2016
Dong-Kwan Shin
Konkuk University
Abstract : For a canonical threefold $X$, it is known that $p_n$ does not vanish for a sufficiently large $n$, where $p_n=h^0(X,{\mathcal O}_X(nK_X))$. We have shown that $p_n$ does not vanish for at least one $n$ in $\{6,\,8,\,10\}$. Assuming an additional condition $p_2\geq 1$ or $p_3\geq 1$, we have shown that $p_{12}\geq 2$ and $p_n\geq 2$ for $n\geq 14$ with one possible exceptional case. We have also found some inequalities between $\chi({\mathcal O}_X)$ and $K_X^3$.
Keywords : canonical threefold, threefold of general type, plurigenus
MSC numbers : 14J17, 14J30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd